# SDR UPS02237869

- Difficulty date: February 21, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- Aircraft time: 49,819 hours, 37,130 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK FOUND IN KEEL BEAM WEB FWD OF APU CUTOUT.  CRACK REPAIRED IAW SRM ADDENDUM EO B727-5330-1995-B USING KIT P/N 65 -88832-2 AND BOEING DRG 65-88832 AND 65-22466.
